We consider statistical submanifolds in Sasaki-like statistical manifolds. We give some examples of invariant and antiinvariant submanifolds of Sasaki-like statistical manifolds. We prove Chen-like inequality involving scalar curvature and Chen-Ricci inequality for these kinds of submanifolds.
Sasaki-like statistical manifold, Chen-Ricci inequality, Ricci curvature, scalar curvature
AYTİMUR, HÜLYA BOSTAN and ÖZGÜR, CİHAN
"Inequalities for submanifolds of Sasaki-like statistical manifolds,"
Turkish Journal of Mathematics: Vol. 42:
6, Article 26.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss6/26